Ravindran, R and Sundar, S and Prasad, P (1994) Long time behaviour of the solution of a system of equations from new theory of shock dynamics. In: Computers & Mathematics with Applications, 27 (12). pp. 91-104.
Long_time.pdf - Published Version
Restricted to Registered users only
Download (873Kb) | Request a copy
The new theory of shock dynamics gives a system of n + 2 equations, the solution of which determines the propagation of a discontinuity in the initial condition. For the model equation ut + u ux = 0, the long time behaviour of the solution is investigated for various confined initial data. The suitability of using Padé approximants for the solution is examined. Special exact solutions are obtained.
|Item Type:||Journal Article|
|Additional Information:||Copyright for this article belongs to Elsevier Science Ltd.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||01 Jul 2004|
|Last Modified:||06 Jan 2012 09:54|
Actions (login required)